# SDR DALA2025111108265

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 75,776 hours, 24,872 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Condition: Unsecure
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR WOULD NOT ARM.  FOUND SLIDE ROPE OBSTRUCTING DOOR ENGAGEMENT. TUCKED SLIDE ROPE. DOOR CLOSE NORMAL. (7954240)
